Volume 5, Issue 1
A Parallel Jacobi-Type Lattice Basis Reduction Algorithm.

Filip Jeremic & Sanzheng Qiao

DOI:

Int. J. Numer. Anal. Mod. B,5 (2014), pp. 1-12

Published online: 2014-05

Preview Full PDF 383 1264
Export citation
  • Abstract

This paper describes a parallel Jacobi method for lattice basis reduction and a GPU implementation using CUDA. Our experiments have shown that the parallel implementation is more than fifty times as fast as the serial counterpart, which is twice as fast as the well-known LLL lattice reduction algorithm.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAMB-5-1, author = {}, title = {A Parallel Jacobi-Type Lattice Basis Reduction Algorithm.}, journal = {International Journal of Numerical Analysis Modeling Series B}, year = {2014}, volume = {5}, number = {1}, pages = {1--12}, abstract = {This paper describes a parallel Jacobi method for lattice basis reduction and a GPU implementation using CUDA. Our experiments have shown that the parallel implementation is more than fifty times as fast as the serial counterpart, which is twice as fast as the well-known LLL lattice reduction algorithm.}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnamb/214.html} }
TY - JOUR T1 - A Parallel Jacobi-Type Lattice Basis Reduction Algorithm. JO - International Journal of Numerical Analysis Modeling Series B VL - 1 SP - 1 EP - 12 PY - 2014 DA - 2014/05 SN - 5 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/ijnamb/214.html KW - AB - This paper describes a parallel Jacobi method for lattice basis reduction and a GPU implementation using CUDA. Our experiments have shown that the parallel implementation is more than fifty times as fast as the serial counterpart, which is twice as fast as the well-known LLL lattice reduction algorithm.
Filip Jeremic & Sanzheng Qiao. (1970). A Parallel Jacobi-Type Lattice Basis Reduction Algorithm.. International Journal of Numerical Analysis Modeling Series B. 5 (1). 1-12. doi:
Copy to clipboard
The citation has been copied to your clipboard